# SDR USAA2009033190740

- Difficulty date: March 28, 2009
- Submitted: March 31, 2009
- Operation: Air carrier
- Aircraft: N923UW
- Make and model: Boeing 757225
- Aircraft serial: 22203
- Aircraft time: 74,172 hours, 32,947 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 113N380083
- Part serial: CA0101
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - C1 - MAJOR REPAIR - DELAMINATION ON LEFT OUTBOARD AFT FLAP AT INBOARD END.  REPAIRED LEFT OUTBOARD AFT FLAP AT INBOARD END IAW B757 SRM 51-70-17.
